# SDR REXA2018082800720

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 29,783 hours, 27,249 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Condition: Cut
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN MASK HOSE WAS CUT.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-30-00-02.
